# SDR FDEA200905211761

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 22,756 hours, 11,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275250200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FR 65 BETWEEN SEAT TRACKS NR 3 AND 4 LT AT VERTICAL   STIFFENER ON MAIN DECK FLOORBEAM CRACKED.   REMOVED CRACK ON FR 65 UPPER DECK CROSSBEAM STIFFENER & INSTALLED CROSSBEAM REPAIR AT CRACKED STIFFENER IAW SRM 53-10-15,FIG 212,PAGE 397/398.
